# SDR DALA2017031101954

- Difficulty date: March 10, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N972AT
- Make and model: Boeing 717-200
- Aircraft serial: 55033
- Aircraft time: 43,207 hours, 28,988 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 986-1053
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CENTER SEAT TRACK, LBL 44.5, BS 986 - 1053 HAS AREAS SCRATCHED AND LIGHT CORROSION. REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS, REPAIRED IAW SRM 53-20-52-2R REPAIR 1.
